# SDR AALA202307127813

- Difficulty date: May 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5323093520090
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT POTABLE WATER DRAIN PANEL / STAMPING BETWEEN FR 28 AND FR 29 AT S43L. REPLACED POTABLE WATER DRAIN PANEL / STAMPING PER SRM 51-42-11.
